# SDR 06FDEA0896

- Difficulty date: March 2, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 1R REF FOUND LE FWD WEAR ON SKIN.  PERFORMED REPAIR DOUBLER IAW SRM 57-00-01 FIG 4 SHT 2 VOL 1 FABRICATED PART IAW SRM 57-00-01 FIG 4 AND DETAIL PART TRAVELER F166343/N00343.
